Vous êtes connectés en tant qu'organisateur. Cette page est en cache jusqu'à Tue, 30 Nov 2021 09:47:16 GMT. Prévisualisez la dernière m-à-j en cliquant Rafraîchir.
Déconnecter

Jean Martin

Finery Editor
Greater Bay Area Costumers Guild
Participe à 3 sessions
Jean Martin is editor-in-chief, writer and photographer for Science Fiction/San Francisco, which covers all areas of fandom in the Bay Area and beyond. She was also a freelance writer and photographer covering SF Bay Area costume events for Examiner.com. Jean is a frequent moderator and panelist at pop culture, science fiction/fantasy and Steampunk conventions. She is also involved in costuming, dancing, singing and acting, and has won awards for costuming and as part of masquerade teams. Jean won a FAAn Achievement Award for Best New Fan from Corflu 2009. She is an organizer for the Bay Area English Regency Society and volunteer for the Period Events and Entertainments Re-creation Society. She is a member of the Greater Bay Area Costumers Guild and participates in several local fan groups.

Sessions auxquelles Jean Martin participe

Dimanche 29 mai, 2016

Fuseau horaire: (GMT-08:00) Pacific Time (US & Canada)
11:30
11:30
Wordpress
1 heure 30 minutes, 11:30 - 13:00

- Connect 1

Jean Martin, Greater Bay Area Costumers Guild (Participant.e)

Ric Bretschneider, Fanboy Planet (Modérateur.rice)

Deirdre Saoirse Moen (Participant.e)

Lundi 30 mai, 2016

Fuseau horaire: (GMT-08:00) Pacific Time (US & Canada)
10:00
10:00
Turning Your Character into Reality
1 heure 30 minutes, 10:00 - 11:30

- Synergy 5

Pat Yulo (Participant.e)

Jean Martin, Greater Bay Area Costumers Guild (Participant.e)

Stacy Meyn, TRMN and SFI (Modérateur.rice)

Tory Parker (Participant.e)

11:30
11:30

- Convene 1

John Blaker (Participant.e)

Jean Martin, Greater Bay Area Costumers Guild (Modérateur.rice)

Sandra Durbin (Participant.e)

Heather Rose Jones (Participant.e)

Jim Partridge (Participant.e)

Stacy Ferguson (Participant.e)

Sessions auxquelles Jean Martin assiste

Dimanche 29 mai, 2016

Fuseau horaire: (GMT-08:00) Pacific Time (US & Canada)
14:30
14:30
How To Carve Out Time For Writing
1 heure 30 minutes, 14:30 - 16:00

- Connect 6

ZM Quỳnh (Participant.e)

David Gerrold (Participant.e)

Josh Powell (Modérateur.rice)

Mark Gelineau, Gelineau and King (Participant.e)

Joe King (Participant.e)

M. Todd Gallowglas, Gallowglas Army (Participant.e)

16:00
16:00
English Country Dance
1 heure 30 minutes, 16:00 - 17:30

- Convene 1

Sarah Williams, Merrie Pryanksters (Participant.e)

Brian Williams, Contra Costa College (Participant.e)

Ellen Coatney, Contra Costa College (Participant.e)

Sarah (Participant.e)

19:00
19:00
The Mirror's Revenge : SPECIAL EVENT
3 heures, 19:00 - 22:00

- Convene 1